Series representations of time-stable stochastic processes

Kopp, Christoph; Molchanov, I. (2018). Series representations of time-stable stochastic processes Probability and mathematical statistics, 38(2), pp. 299-315. Politechnika Wroclawska, Oficyna Wydawnicza

[img]
Preview
Text
38.2.4.pdf - Published Version
Available under License Publisher holds Copyright.

Download (922kB) | Preview

Item Type:

Journal Article (Further Contribution)

Division/Institute:

School of Agricultural, Forest and Food Sciences HAFL > Knowledge Systems and Knowledge Sharing

Name:

Kopp, Christoph and
Molchanov, I.

Subjects:

Q Science > QA Mathematics

ISSN:

0208-4147

Publisher:

Politechnika Wroclawska, Oficyna Wydawnicza

Language:

English

Submitter:

Admin import user

Date Deposited:

27 Aug 2019 13:36

Last Modified:

23 Sep 2020 09:44

ARBOR DOI:

10.24451/arbor.6838

URI:

https://arbor.bfh.ch/id/eprint/6838

Actions (login required)

View Item View Item
Provide Feedback